MathSciNet Relay Station
MathSciNet bibliographic data
MR829627 (88a:65015) 65D05 (41A05 41A25)
Farwig, Reinhard Rate of convergence of Shepard's global interpolation formula. Math. Comp. 46 (1986), no. 174, 577–590.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement